# SDR SWIA202401301124

- Difficulty date: November 24, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 47,954 hours, 31,466 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LWR TRANSCOWL FLANGE ON STANDOFF BRACKET COMMON TO AFT LATCH FAIRING IS CRACKED.   (C-CHECK RO 1/30/2024)   REPLACED STAND-OFF BRACKET P/N CN624-2039-203 ON R/H LOWER TRANS COWL, REF. CRJ700 SRM 51-42-13-001-001-A01 & TRANS COWL ASSEMBLY DWG. CN624-2001, REV. W.COMPLIED WITH 51-900-1002-SKY.
